Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 25, Issue 14 (December 2016)

Research Articles
No Access
A subspecies of region crossing change, region freeze crossing change
  • 1650075

https://doi.org/10.1142/S0218216516500759

Research Articles
No Access
Classification of fused links
  • 1650076

https://doi.org/10.1142/S0218216516500760

Research Articles
No Access
Parities on 2-knots and 2-links
  • 1650079

https://doi.org/10.1142/S0218216516500796

Research Articles
No Access
Algebraic properties of quandle extensions and values of cocycle knot invariants
  • 1650080

https://doi.org/10.1142/S0218216516500802

Research Articles
No Access
Resolving critical degrees of entanglement in Olympic ring systems
  • 1650081

https://doi.org/10.1142/S0218216516500814

Research Articles
No Access
On a relation between conway polynomials of (m,n)- and (n,m)-Turk’s head links
  • 1650082

https://doi.org/10.1142/S0218216516500826

Research Articles
No Access
On continuous families of geometric Seifert conemanifold structures
  • 1650083

https://doi.org/10.1142/S0218216516500838

Research Articles
No Access
Topological steps toward the Homflypt skein module of the lens spaces L(p,1) via braids
  • 1650084

https://doi.org/10.1142/S021821651650084X